June  2017, 22(4): 1565-1573. doi: 10.3934/dcdsb.2017075

Stability of equilibriums of stochastically perturbed delay differential neoclassical growth model

School of Electrical Engineering, Tel-Aviv University, Tel-Aviv 69978, Israel

Received  May 2016 Revised  October 2016 Published  February 2017

The known nonlinear delay differential neoclassical growth model is considered. It is assumed that this model is influenced by stochastic perturbations of the white noise type and these perturbations are directly proportional to the deviation of the system state from the zero or a positive equilibrium. Sufficient conditions for stability in probability of the positive equilibrium and for exponential mean square stability of the zero equilibrium are obtained. Numerical calculations and figures illustrate the obtained stability regions and behavior of stable and unstable solutions of the considered model. The proposed investigation procedure can be applied for arbitrary nonlinear stochastic delay differential equations with the order of nonlinearity higher than one.

Citation: Leonid Shaikhet. Stability of equilibriums of stochastically perturbed delay differential neoclassical growth model. Discrete & Continuous Dynamical Systems - B, 2017, 22 (4) : 1565-1573. doi: 10.3934/dcdsb.2017075
References:
[1]

Bradul and L. Shaikhet N., Stability of the positive point of equilibrium of Nicholson's blowflies equation with stochastic perturbations: Numerical analysis, Discrete Dyn. Nat. Soc., 2007 (2007), 92959-92983.   Google Scholar

[2]

Chen and W. Wang W., Global exponential stability for a delay differential neoclassical growth model, Adv. Differ. Equ., 2014 (2014), 325.   Google Scholar

[3]

Day R., Irregular growth cycles, Am. Econ. Rev., 72 (1982), 406-414.   Google Scholar

[4]

Day R., The Emergence of chaos from classical economic growth, Q. J. Econ., 98 (1983), 203-213.   Google Scholar

[5] I. Gikhman and A. V. Skorokhod I., Stochastic Differential Equations, Springer. Berlin, 1972.   Google Scholar
[6]

Matsumoto and F. Szidarovszky A., Delay differential neoclassical growth model, J. Econ. Behav. Organ., 78 (2011), 272-289.   Google Scholar

[7]

Matsumoto and F. Szidarovszky A., Asymptotic behavior of a delay differential neoclassical growth model, Sustainability, 5 (2013), 440-455.   Google Scholar

[8]

J. Nicholson A., An outline of the dynamics of animal populations, Aust. J. Zool., 2 (1954), 9-65.   Google Scholar

[9] Shaikhet L., Lyapunov Functionals and Stability of Stochastic Difference Equations, Springer. London. Dordrecht. Heidelberg. New York, 2011.   Google Scholar
[10] Shaikhet L., Lyapunov functionals and Stability of Stochastic Functional Differential Equations, Springer. Dordrecht. Heidelberg. New York. London, 2013.   Google Scholar

show all references

References:
[1]

Bradul and L. Shaikhet N., Stability of the positive point of equilibrium of Nicholson's blowflies equation with stochastic perturbations: Numerical analysis, Discrete Dyn. Nat. Soc., 2007 (2007), 92959-92983.   Google Scholar

[2]

Chen and W. Wang W., Global exponential stability for a delay differential neoclassical growth model, Adv. Differ. Equ., 2014 (2014), 325.   Google Scholar

[3]

Day R., Irregular growth cycles, Am. Econ. Rev., 72 (1982), 406-414.   Google Scholar

[4]

Day R., The Emergence of chaos from classical economic growth, Q. J. Econ., 98 (1983), 203-213.   Google Scholar

[5] I. Gikhman and A. V. Skorokhod I., Stochastic Differential Equations, Springer. Berlin, 1972.   Google Scholar
[6]

Matsumoto and F. Szidarovszky A., Delay differential neoclassical growth model, J. Econ. Behav. Organ., 78 (2011), 272-289.   Google Scholar

[7]

Matsumoto and F. Szidarovszky A., Asymptotic behavior of a delay differential neoclassical growth model, Sustainability, 5 (2013), 440-455.   Google Scholar

[8]

J. Nicholson A., An outline of the dynamics of animal populations, Aust. J. Zool., 2 (1954), 9-65.   Google Scholar

[9] Shaikhet L., Lyapunov Functionals and Stability of Stochastic Difference Equations, Springer. London. Dordrecht. Heidelberg. New York, 2011.   Google Scholar
[10] Shaikhet L., Lyapunov functionals and Stability of Stochastic Functional Differential Equations, Springer. Dordrecht. Heidelberg. New York. London, 2013.   Google Scholar
Figure 4.1.  Stability regions for equation (1.3) (red and green) and equation (3.3) (yellow), $\gamma=3$ , $b=1$ , $h=0.02$ , $p=20$
Figure 4.2.  Stability regions for equation (1.3) (red and green) and equation (3.3) (yellow), $\gamma=2$ , $b=2$ , $h=0.02$ , $p=20$
Figure 4.3.  Trajectories of solution of equation (1.3) in unstable equilibrium for different initial functions: $x_0=1.19$ (green), $x_0=1.1805$ (red), $x_0=1.17$ (yellow), $A(700,300)$ , $\gamma=3$ , $b=1$ , $h=0.02$ , $p=20$ , $x_1.*=1.1805$
Figure 4.4.  Trajectories of solution of equation (1.3) in stable equilibrium for different initial functions: $x_0=4.6$ (green), $x_0=1.65$ (red), $x_0=1.1$ (yellow), $A(700,300)$ , $\gamma=3$ , $b=1$ , $h=0.02$ , $p=20$ , $x_2.*=3.1270$
Figure 4.5.  Trajectories of solution of equation (1.3) in unstable equilibrium for different initial functions: $x_0=0.6536$ (yellow) and $x_0=4.5215$ (red), $B(900,200)$ , $\gamma=3$ , $b=1$ , $h=0.02$ , $p=20$ , $x_1.*=0.6527$ and $x_2.*=4.5215$
Figure 4.6.  Trajectories of solution of equation (3.3) in stable zero equilibrium for different initial functions: $b_0=0.8$ (green), $b_0=1.55$ (red), $b_0=100$ (yellow), $C(600,400)$ , $\gamma=3$ , $b=1$ , $h=0.02$ , $p=20$ , $x.*=0$
[1]

Evelyn Buckwar, Girolama Notarangelo. A note on the analysis of asymptotic mean-square stability properties for systems of linear stochastic delay differential equations. Discrete & Continuous Dynamical Systems - B, 2013, 18 (6) : 1521-1531. doi: 10.3934/dcdsb.2013.18.1521

[2]

Tomás Caraballo, José Real, T. Taniguchi. The exponential stability of neutral stochastic delay partial differential equations. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 295-313. doi: 10.3934/dcds.2007.18.295

[3]

Tomás Caraballo, Leonid Shaikhet. Stability of delay evolution equations with stochastic perturbations. Communications on Pure & Applied Analysis, 2014, 13 (5) : 2095-2113. doi: 10.3934/cpaa.2014.13.2095

[4]

Junya Nishiguchi. On parameter dependence of exponential stability of equilibrium solutions in differential equations with a single constant delay. Discrete & Continuous Dynamical Systems - A, 2016, 36 (10) : 5657-5679. doi: 10.3934/dcds.2016048

[5]

Fuke Wu, Peter E. Kloeden. Mean-square random attractors of stochastic delay differential equations with random delay. Discrete & Continuous Dynamical Systems - B, 2013, 18 (6) : 1715-1734. doi: 10.3934/dcdsb.2013.18.1715

[6]

Michael Scheutzow. Exponential growth rate for a singular linear stochastic delay differential equation. Discrete & Continuous Dynamical Systems - B, 2013, 18 (6) : 1683-1696. doi: 10.3934/dcdsb.2013.18.1683

[7]

Ismael Maroto, Carmen Núñez, Rafael Obaya. Exponential stability for nonautonomous functional differential equations with state-dependent delay. Discrete & Continuous Dynamical Systems - B, 2017, 22 (8) : 3167-3197. doi: 10.3934/dcdsb.2017169

[8]

Min Zhu, Panpan Ren, Junping Li. Exponential stability of solutions for retarded stochastic differential equations without dissipativity. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2923-2938. doi: 10.3934/dcdsb.2017157

[9]

Luis Barreira, Claudia Valls. Delay equations and nonuniform exponential stability. Discrete & Continuous Dynamical Systems - S, 2008, 1 (2) : 219-223. doi: 10.3934/dcdss.2008.1.219

[10]

Cuilian You, Yangyang Hao. Stability in mean for fuzzy differential equation. Journal of Industrial & Management Optimization, 2019, 15 (3) : 1375-1385. doi: 10.3934/jimo.2018099

[11]

Hailong Zhu, Jifeng Chu, Weinian Zhang. Mean-square almost automorphic solutions for stochastic differential equations with hyperbolicity. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 1935-1953. doi: 10.3934/dcds.2018078

[12]

Zhen Li, Jicheng Liu. Synchronization for stochastic differential equations with nonlinear multiplicative noise in the mean square sense. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5709-5736. doi: 10.3934/dcdsb.2019103

[13]

Pham Huu Anh Ngoc. Stability of nonlinear differential systems with delay. Evolution Equations & Control Theory, 2015, 4 (4) : 493-505. doi: 10.3934/eect.2015.4.493

[14]

Yong Ren, Huijin Yang, Wensheng Yin. Weighted exponential stability of stochastic coupled systems on networks with delay driven by $ G $-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3379-3393. doi: 10.3934/dcdsb.2018325

[15]

István Györi, Ferenc Hartung. Exponential stability of a state-dependent delay system. Discrete & Continuous Dynamical Systems - A, 2007, 18 (4) : 773-791. doi: 10.3934/dcds.2007.18.773

[16]

Leonid Shaikhet. Stability of a positive equilibrium state for a stochastically perturbed mathematical model of glassy-winged sharpshooter population. Mathematical Biosciences & Engineering, 2014, 11 (5) : 1167-1174. doi: 10.3934/mbe.2014.11.1167

[17]

Edoardo Beretta, Dimitri Breda. Discrete or distributed delay? Effects on stability of population growth. Mathematical Biosciences & Engineering, 2016, 13 (1) : 19-41. doi: 10.3934/mbe.2016.13.19

[18]

Yong Ren, Xuejuan Jia, Lanying Hu. Exponential stability of solutions to impulsive stochastic differential equations driven by $G$-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2157-2169. doi: 10.3934/dcdsb.2015.20.2157

[19]

Tomás Caraballo, Carlos Ogouyandjou, Fulbert Kuessi Allognissode, Mamadou Abdoul Diop. Existence and exponential stability for neutral stochastic integro–differential equations with impulses driven by a Rosenblatt process. Discrete & Continuous Dynamical Systems - B, 2020, 25 (2) : 507-528. doi: 10.3934/dcdsb.2019251

[20]

Antoine Perasso. Global stability and uniform persistence for an infection load-structured SI model with exponential growth velocity. Communications on Pure & Applied Analysis, 2019, 18 (1) : 15-32. doi: 10.3934/cpaa.2019002

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (13)
  • HTML views (4)
  • Cited by (0)

Other articles
by authors

[Back to Top]